# SDR R61A201212090707

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 17070496003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NOSE LANDING GEAR ACTUATOR LOWER ROD END PIN CORRODED.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR LOWER ROD END PIN IAW EMB 175 AMM 32-21-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
